# SDR UALA2012111906658

- Difficulty date: November 16, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 60,173 hours, 22,565 cycles
- Engine: Iae V2527A5
- System (JASC): 2560 · Emergency Equipment
- Part: Door
- Condition: Missing
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT VEST DOOR FOR 2ND OBSERVER IN THE FLIGHT DECK IS MISSING.  SEAT IS INOP, SHOULD HAVE COVER AND VEST.  AC NOT ON COA LIST, NEED COVER AND VEST.
